| Model Number |
2-0 FW BLUE W/ TPR 1/2CIR NEEDLE |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to misuse of the device due to damage to the device.
Event or Problem Description
On 12/23/2021, it was reported by a sales representative via e-mail that a ar-7242 needle is dull.No additional information provided, additional information requested.Additional information provided 12/27/2021: the procedure being performed was a tenon repair of the foot on (b)(6) 2021.The case was completed by using a new ar-7242.The unusually dull needles has happened with the same surgeon who routinely uses ar-7242.